Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling nausea, cramps and uncomfortable after having sex. Should I be worried?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5862 Questions
Question
Nausia,cramping and uncomfertible all over after sex and orgasm...its been over an hour.
Posted Fri, 1 Mar 2013 in Sexual Problems
 
 
Answered by Dr. Aarti Abraham 39 minutes later
Hello
Thanks for your health query.
If this is one of the first times you are having orgasm, do not worry, as this is common.
However if not so, you need to look into this.
You might be close to having your period, which is why this is happening.
Sometimes, intense orgasm causes spasmodic contractions of the uterine and pelvic muscles, leading to nausea and cramps.
Conditions like endometriosis or ovarian cysts, if present, are responsible for such a picture on XXXXXXX penetration.
Also, if you are having some bowel infection or mild gastroenteritis, sex could trigger such a response.
Please take Buscopan and an antiemetic like Bonine.
Have plenty of fluids and take rest for some hours.
If you do not feel better within 4 - 6 hours, please visit the ER for a thorough check up.
Take care and feel free to ask further clarifications.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor